MAUDE Adverse Event Report: EXACTECH, INC. TRUL FEM IMPACTOR HEAD LOCKING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

EXACTECH, INC. TRUL FEM IMPACTOR HEAD LOCKING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 02-029-19-1000
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer has indicated that the product is in process of being returned for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the plastic part of the femur impactor broke during surgical use.Patient was last known to be in stable condition following the event.No surgical delay or prolongation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The broken femoral locking impactor face reported was likely the result of material failure due to being subjected to impaction forces.However, this cannot be confirmed as the device was not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRUL FEM IMPACTOR HEAD LOCKING
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key21001627
Report Number1038671-2024-04987
Device Sequence Number6818339
Product Code LXH
UDI-Device Identifier10885862523587
UDI-Public10885862523587
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number02-029-19-1000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date12/23/2024
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown